MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55840007560
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intervertebral Disc Compression or Protrusion (4524)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following products were used in the surgery: 1.Product id: p1603m, lot#: mx99382aap, qty.: 1.Pma: p000054 udi: (b)(4).Product id: 55840007560, lot#: h5568769, qty.: 2, 510(k): k113174, udi: (b)(4).Product id: 55840007555, lot#: h5557395, qty.: 1, 510(k): k113174, udi: (b)(4).Product id: 5540130, lot#: h5556147, qty.: 4, 510(k): k113174, udi: (b)(4).Product id: 5540130, lot#: h5436979, qty.: 4, 510(k): k113174, udi: (b)(4).Product id: 1553201080, lot#: unk, qty.: 1, 510(k): k113174, udi: (b)(4).Product id: 7510200, lot#: m111814aah, qty.: 1, pma: p000058, udi: (b)(4).Product id: 2990726, lot#: h5079379, qty.: 1, 510(k): k073291, udi: (b)(4).Product id: 2990726, lot#: h5519434, qty.: 1, 510(k): k073291, udi: (b)(4).Product id: p1603mgs, lot#: cccn19h7, qty.: 2, 510(k):n/a, udi: (b)(4).Product id: 1553201090, lot#: 0576966w, qty.: 1, 510(k): k113174, udi: (b)(4).Product id: 55840007550, lot#: h5526815, qty.: 2, 510(k): k113174, udi: (b)(4).Product id: 55840007560, lot#: h5554204, qty.: 3, 510(k): k113174, udi: (b)(4).Although it is unknown whether these products caused or contributed to the reported event, we are filling this mdr for notification purpose.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
The information was received from a clinical study with clinical patient id: (b)(6).Procedure: stenosis at l2-3 and hematoma that was compressing the l3-s1 thecal sac in the region of prior decompression.All of the thecal sac was fully decompressed with no remaining hematoma.Levels involved in additional surgical procedure: l2/l3, l3/l4, l4/l5, l5/s1.Treatment group: group 1 - infuse 4.2 + mastergraft + local bone it was reported that there was vacuum disc at l2-3 : seen on ct scan (b)(6) 2020.The patient has medical history of previous lumbar surgery : surgery 1: date of surgery: (b)(6) 2015, type of spinal surgery: laminectomy, level(s): l2/l3, details: l2-3 decompression.Primary diagnostic indication : all other diagnostic indications: stenosis with documented preoperative instability.Please indicate the number of consecutive levels (from l2-s1) the subject will have treated: 3 levels.Patient details: randomization assignment: 4.2mg of rhbmp-2 randomization date: (b)(6) 2019 number of levels to be treated: 3levels pregnant since last visit 6_weeks: has the subject become pregnant since last visit: na date of visit: (b)(6) 2020 pregnant since last visit 3_months: has the subject become pregnant since last visit: na date of visit: (b)(6) 2020 pregnant since last visit 6_months: has the subject become pregnant since last visit: na date of visit: (b)(6) 2020 pregnant since last visit 12_months: has the subject become pregnant since last visit: na date of visit: (b)(6) 2020 diagnostic: action type: diagnostic action subtype: ct l-spine-1 action result: abnormal action date: (b)(6) 2020 action info: diagnostic tests performed: vacuum disc and lumbar stenosis with neurogenic claudication interventions: action subtype: drug therapy action result: y action subtype: injection action result: y medication 1: medication name: dexamethasone injection date: (b)(6) 2021 levels: l2-l3, details: 10 mg /2 cc medication 2: medication name: lidocaine injection date: (b)(6) 2021 levels: l2-l3, details: 1% / 4 cc action subtype: other revelant actions action result: y site seriousness assessment: uade : n site related assessment : site has assessed as possibly related to interbody fusion, posterior fixation, surgical construct and/or study procedure, surgical procedure and not related to plf grafting material.Sponsor related assessment : sponsor has assessed as unlikely to infuse kit, mgs kit and possibly related to interbody device, multiaxial screws, procedure, rods, set screws , surgical procedure.
 
Event or Problem Description
Updated information received on 10-mar-2021: onset date: (b)(6) 2020 usade/uade assessment: no could dd have led to sade?: not applicable.Updated information received on 12-mar-2021: sponsor assessment: sponsor has assessed as unlikely to infuse kit, mgs kit, interbody device, multiaxial screws, procedure, rods, set screws , surgical procedure.
 
Additional Manufacturer Narrative
Additional info added in b5.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key11363669
Report Number1030489-2021-00230
Device Sequence Number19066003
Product Code KWP
UDI-Device Identifier00643169004375
UDI-Public00643169004375
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55840007560
Device Catalogue Number55840007560
Device Lot NumberH5568769
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight106